Applied Mathematics

Vol.6 No.1(2015), Paper ID 53060, 7 pages

DOI:10.4236/am.2015.61008

 

On Asymptotic Stability of Linear Control Systems

 

Şerife Yılmaz, Taner Büyükköroğlu, Vakif Dzhafarov

 

Department of Mathematics, Faculty of Science, Anadolu University, Eskisehir, Turkey
Department of Mathematics, Faculty of Science, Anadolu University, Eskisehir, Turkey
Department of Mathematics, Faculty of Science, Anadolu University, Eskisehir, Turkey

 

Copyright © 2015 Şerife Yılmaz, Taner Büyükköroğlu, Vakif Dzhafarov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yılmaz, Ş. , Büyükköroğlu, T. and Dzhafarov, V. (2015) On Asymptotic Stability of Linear Control Systems. Applied Mathematics, 6, 71-77. doi: 10.4236/am.2015.61008.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.